Discrete Fourier restriction associated with Schrödinger equations

Research output: Contribution to journalArticlepeer-review


We present a novel proof on the discrete Fourier restriction. The proof recovers Bourgain's level set result for Strichartz estimates associated with Schrödinger equations on a torus. Some sharp estimates on L2(d+2)/d norms of certain exponential sums in higher dimensional cases are established. As an application, we show that some discrete multilinear maximal functions are bounded on L2(Z).

Original languageEnglish (US)
Pages (from-to)1281-1300
Number of pages20
JournalRevista Matematica Iberoamericana
Issue number4
StatePublished - Jan 1 2014


  • Discrete Fourier restriction
  • Exponential sums
  • Multilinear maximal function
  • Strichartz estimates

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Discrete Fourier restriction associated with Schrödinger equations'. Together they form a unique fingerprint.

Cite this